# SDR HKGA2015F00036

- Difficulty date: February 12, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N26959
- Make and model: Swrngn SA227AC
- Aircraft serial: AC662
- Aircraft time: 32,353 hours, 49,088 cycles
- Engine: Garrtt TPE33112UHR
- System (JASC): 7120 · Engine Mount Section
- Part: Truss
- Part number: 2762114083
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE TRUSS OTBD TOP TUBE HAS CORROSION PITTING PAST LIMITS.
